Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 5, NWS Raleigh, NC

April 19, 2019Montgomery County, Moore County, Randolph County, North Carolina

NWS Raleigh, NC issued this tornado warning at Apr 19, 2019, 2:21 PM EDT for Montgomery County, Moore County, Randolph County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 2:21 PM EDT (18:21 UTC)
Expired
Apr 19, 2019, 2:45 PM EDT
In force
24 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Montgomery County, NC, Moore County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 118 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:31 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

265 
WFUS52 KRAH 191821
TORRAH
NCC123-125-151-191845-
/O.NEW.KRAH.TO.W.0005.190419T1821Z-190419T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
221 PM EDT FRI APR 19 2019

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Northwestern Moore County in central North Carolina...
  Northeastern Montgomery County in central North Carolina...
  Southeastern Randolph County in central North Carolina...

* Until 245 PM EDT
    
* At 221 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Troy, moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Asheboro, Troy, North Carolina Zoo, Biscoe, Seagrove, Star, Steeds
  and Ulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3570 7988 3559 7955 3558 7955 3530 7987
      3540 7997
TIME...MOT...LOC 1821Z 207DEG 40KT 3541 7985 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
2 follow-up statements
154 
WWUS52 KRAH 191831
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
231 PM EDT FRI APR 19 2019

NCC123-125-151-191845-
/O.CON.KRAH.TO.W.0005.000000T0000Z-190419T1845Z/
Moore NC-Montgomery NC-Randolph NC-
231 PM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...
    
At 231 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Seagrove, or 7 miles south of North Carolina Zoo,
moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Asheboro, North Carolina Zoo, Seagrove, Star, Steeds and Ulah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3570 7988 3559 7955 3558 7955 3539 7976
      3552 7994
TIME...MOT...LOC 1831Z 207DEG 40KT 3551 7979 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
394 
WWUS52 KRAH 191843
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
243 PM EDT FRI APR 19 2019

NCC123-125-151-191852-
/O.EXP.KRAH.TO.W.0005.000000T0000Z-190419T1845Z/
Moore NC-Montgomery NC-Randolph NC-
243 PM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR NORTHWESTERN MOORE...NORTHEASTERN
MONTGOMERY AND SOUTHEASTERN RANDOLPH COUNTIES WILL EXPIRE AT 245 PM
EDT...
        
The storm which prompted the warning is moving out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

A tornado watch remains in effect until 500 PM EDT for central North
Carolina.

LAT...LON 3570 7988 3559 7955 3558 7955 3539 7976
      3552 7994
TIME...MOT...LOC 1842Z 207DEG 40KT 3561 7973 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:19 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 19, 2:19 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
219 PM EDT Fri Apr 19 2019

.SYNOPSIS...
A cold front will cross central tonight, accompanied by strong to
severe thunderstorms this afternoon and evening. A mid and upper
level low will then linger over the central Appalachians and middle
Atlantic states through the weekend with surface high pressure set
to push in from the southwest on Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 PM...

...Significant severe weather event likely through this evening...

The second round of showers and thunderstorms is moving into the
western edge of central NC as of 2 PM. As per the SPC mesoanalysis
page, CAPE is in the 500-1000 J/Kg range, with Bulk Shear values of
55-65 kts. 0-3 km SRH is roughly 200-250 m^2/s^2. Lapse rates aren't
terribly impressive. PWAT's are roughly 1.0-1.5" from west to east
across the area. SRH is expected to increase over the next few
hours. The CAPE has decreased in response to the earlier convection,
however some recovery is possible ahead of the line, especially if
the sun breaks out at all. Based on current radar and the above
parameters, there could be three successive rounds of convection
move through the area between 2 PM and 12 AM. Damaging winds,
isolated tornadoes and possibly some hail are all possible with the
storms. Also, given the available moisture there is also the
possibility for flash flooding, especially in urban areas.

Emergency Action plans should already be in place. Know where your
safe place is! If a warning is issued for your location take
shelter! Also, have multiple ways to receive watches and warnings.
Please check on your nearby family members and neighbors to ensure
they are also prepared.

Tonight...the strong/severe storms should be exiting the area around
or shortly after midnight as the cold front pushes through central
NC. Some additional showers are possible as the upper low swings
through the region, primarily across the far northwestern portions
of the area. Lows will depend on fropa timing and lingering clouds,
however for now expect lows around 50 degrees northwest to around 60
degrees east. Wind gusts should taper off behind the front, however
sustained winds around 15 kts will likely continue through the
overnight hours.

&&

.SHORT TERM /SATURDAY/...
As of 320 AM Friday...

The closed mid/upper low over the southern Appalachians will jog
slowly ENE across the southern Mid-Atlantic States through Sunday.
As the core of the cold(-20 to to -22 C) temps aloft pivots NE moves
through the area, isolated to widely scattered showers are expected
mainly across the northern portions of the forecast area where the
deeper moisture extends. With the core of the cold air aloft and
associated cloud cover/moisture centered over the area, expect below
normal temps through the weekend. Highs Saturday and Sunday
generally in the 60s, potentially cooler in the mid to upper 50s
across the northern portions where the best chance of showers exist.
It will be breezy on Saturday as well with gradient winds of 20 to
25 in the mixed layer. Lows in the 40s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 320 AM Friday...

Heights aloft rebound in the wake of the low lifting up the Mid-
Atlantic and New England Coast on Monday with shortwave ridging
building across the area on Tuesday. At the surface, weak surface
high pressure centered over the GOM will briefly build north over
the area Monday and Monday night and will shift offshore on Tuesday
with the development of a lee side sfc trough across western
portions of the state. Convective rain chances return Wednesday and
Wednesday night as a northern stream shortwave trough passage
through the NE US and Mid-Atlantic region will drive a cold front SE
into the Carolinas. Front looks to push south of the area by
Thursday morning, with mostly dry conditions on Thursday.
Significant rain chances look to hold off until Friday and possibly
even into the weekend, depending on the eastward progression of yet
another vigorous storm system across the southern CONUS.

Near seasonable high temperatures in the mid to upper 70s on Monday
will warm into the lower 80s to mid 80s Tuesday and Wednesday in
advance of the cold front. Temperatures cool return to more
seasonable temps behind the cold front on Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 130 PM Friday...

24 hour TAF period: A narrow window of high-end MVFR to VFR
conditions will occur between the showers that moved through central
NC this morning and the more intense line of storms expected to
cross the area this aft/eve. However, winds will be strong and
gusty, even in the absence of showers/storms. Sustained southerly
winds of around 15 kts with gusts of 25-35 kts are expected. As the
line of storms moves through, cigs will lower into the IFR/MVFR
range while periods of visbys in the LIFR to MVFR range are
anticipated. Winds with the strong storms will increase to sustained
20+ kts with gusts of 40+ kts. Main threats will be damaging winds
and tornadoes accompanied by heavy downpours. Some hail cannot be
ruled out. -KC

The severe convection will exit the the area this evening/early
overnight as the cold front crosses cntl NC. Expect a wind shift to
swly and continued breezy conditions for much of the night. In such,
somewhat atypical regimes of post-frontal swly flow, low level
drying is not as significant as the climatologically more typical
wly or nwly post-frontal flow regimes; and as such, some patchy MVFR
ceilings may linger through early Sat. -JM/KC

Looking ahead: The lingering presence of a mid-upr level low in the
vicinity of the Appalachians will maintain a risk of mainly diurnal
showers and storms Sat-Sun. A prolonged period of largely VFR
conditions is then expected through mid-week. -MWS/KC

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for NCZ009>011-
026>028-041>043-077-078-085-086-088-089.

&&

SYNOPSIS...Haines/JM/KC
NEAR TERM...KC
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...KC/JM/MWS
Hazardous weather outlook, Apr 19, 1:20 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
120 PM EDT Fri Apr 19 2019

NCZ007-008-021>025-038>040-073>076-083-084-201730-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
120 PM EDT Fri Apr 19 2019

...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ009>011-026>028-042-043-078-088-089-201730-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne-
Cumberland-Sampson-
120 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ041-077-085-086-201730-
Wake-Harnett-Scotland-Hoke-
120 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 19, 1:15 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
115 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND DMG 4 SW RALEIGH            35.79N 78.71W
04/19/2019                   WAKE               NC   PUBLIC

            A LARGE TREE FELL ON A COUPLE CARS ON
            HEATHER DR NEAR WESTERN BLVD IN RALEIGH.

&&

JFD
Local storm report, Apr 19, 1:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
132 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     NON-TSTM WND DMG 6 SE SCHLEY             36.10N 78.98W
04/19/2019                   ORANGE             NC   PUBLIC

            LARGE TREE DOWN NEAR EBENEZER CHURCH RD AND
            SIDES MOUNTAIN RD.

&&

JFD
Local storm report, Apr 19, 1:37 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
137 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     NON-TSTM WND GST 2 WNW OXFORD            36.32N 78.63W
04/19/2019  M57 MPH          GRANVILLE          NC   TRAINED SPOTTER

            A TRAINED SPOTTER AT US HIGHWAY 158 AND ENON
            RD MEASURED A WIND GUST OF 57 MPH.

&&

JFD
Local storm report, Apr 19, 1:51 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
151 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     NON-TSTM WND GST RDU INTERNATIONAL       35.87N 78.78W
04/19/2019  M49 MPH          WAKE               NC   ASOS

&&

JFD
Special weather statement, Apr 19, 1:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
151 PM EDT FRI APR 19 2019

NCZ021-038-073-074-083-084-191845-
Stanly-Anson-Richmond-Forsyth-Davidson-Montgomery-
151 PM EDT FRI APR 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF Stanly...
Anson...Richmond...southern Forsyth...Davidson and Montgomery
Counties Until 245 PM EDT...

At 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS along a line extending from NEAR
Salisbury to 8 miles east of Wadesboro...AND MOVING north AT 60 MPH.

Wind gusts up to 50 mph WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
Winston-Salem...High Point...Lexington...Albemarle...Rockingham...
Wadesboro...Troy...Badin Lake...Thomasville and Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3621 8044 3599 8004 3551 8007 3551 7977
      3523 7967 3485 7969 3482 8032 3519 8028
      3516 8046 3522 8048 3550 8030 3552 8018
      3572 8033 3574 8046 3583 8048 3584 8039
      3588 8042 3589 8037 3601 8042 3606 8051
TIME...MOT...LOC 1751Z 183DEG 59KT 3572 8054 3498 7993
Local storm report, Apr 19, 2:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     NON-TSTM WND DMG 5 SSW RALEIGH           35.77N 78.70W
04/19/2019                   WAKE               NC   PUBLIC

            TREE DOWN ON POWER LINES ON AVENT FERRY RD
            NEAR LAKE JOHNSON IN RALEIGH.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:07 AM EDTWind AdvisoryRAHCumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke and 9 more14 hr
Apr 19, 9:45 AM EDTTornado WarningRAHAlamance, Orange, Person45 min
Apr 19, 10:25 AM EDTSpecial Weather StatementRAHPerson35 min
Apr 19, 10:53 AM EDTSpecial Weather StatementRAHWayne, Wilson52 min
Apr 19, 10:54 AM EDTSpecial Weather StatementRAHVance66 min
Apr 19, 11:05 AM EDTTornado WarningRAHFranklin, Granville, Vance, Warren13 min
Apr 19, 11:21 AM EDTSpecial Weather StatementRAHJohnston24 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningRAHJohnston, Wake, Wayne, Wilson34 min
Apr 19, 11:29 AM EDTSpecial Weather StatementRAHSampson46 min
Apr 19, 11:30 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax60 min
Apr 19, 11:44 AM EDTSpecial Weather StatementRAHGranville61 min
Apr 19, 11:50 AM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne40 min
Apr 19, 11:55 AM EDTSpecial Weather StatementRAHFranklin65 min
Apr 19, 12:08 PM EDTSpecial Weather StatementRAHFranklin, Vance, Warren52 min
Apr 19, 12:15 PM EDTSpecial Weather StatementRAHWake45 min
Apr 19, 12:21 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson39 min
Apr 19, 12:33 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson42 min
Apr 19, 1:04 PM EDTSpecial Weather StatementRAHHalifax, Nash41 min
Apr 19, 1:08 PM EDTSpecial Weather StatementRAHEdgecombe67 min
Apr 19, 1:51 PM EDTSpecial Weather StatementRAHAnson, Davidson, Montgomery, Richmond, Stanly54 min
Apr 19, 2:26 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Montgomery, Randolph, Stanly49 min
Apr 19, 2:29 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly61 min
Apr 19, 2:32 PM EDTSpecial Weather StatementRAHSampson28 min
Apr 19, 2:38 PM EDTSpecial Weather StatementRAHWayne52 min
Apr 19, 2:45 PM EDTTornado WarningRAHSampson30 min
Apr 19, 2:46 PM EDTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Apr 19, 2:47 PM EDTTornado WarningRAHChatham, Lee, Montgomery, Moore, Randolph28 min
Apr 19, 3:06 PM EDTTornado WarningRAHSampson24 min
Apr 19, 3:13 PM EDTTornado WarningRAHAlamance, Chatham, Moore, Randolph32 min
Apr 19, 3:14 PM EDTTornado WarningRAHAlamance, Guilford31 min
Apr 19, 3:15 PM EDTSevere Thunderstorm WarningRAHGuilford30 min
Apr 19, 3:17 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly58 min
Apr 19, 3:24 PM EDTTornado WarningRAHWayne21 min
Apr 19, 3:29 PM EDTTornado WarningRAHSampson, Wayne16 min
Apr 19, 3:35 PM EDTSpecial Weather StatementRAHWilson40 min
Apr 19, 3:40 PM EDTSevere Thunderstorm WarningRAHScotland48 min
Apr 19, 3:43 PM EDTTornado WarningRAHWayne, Wilson32 min
Apr 19, 3:47 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Lee, Moore, Orange and 1 more58 min
Apr 19, 3:51 PM EDTTornado WarningRAHAlamance, Chatham, Orange24 min
Apr 19, 3:52 PM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore23 min
Apr 19, 3:58 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly62 min
Apr 19, 4:00 PM EDTTornado WarningRAHDurham, Orange30 min
Apr 19, 4:04 PM EDTSpecial Weather StatementRAHPerson26 min
Apr 19, 4:08 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash37 min
Apr 19, 4:10 PM EDTTornado WarningRAHCumberland, Harnett35 min
Apr 19, 4:11 PM EDTTornado WarningRAHCumberland, Harnett34 min
Apr 19, 4:12 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson51 min
Apr 19, 4:13 PM EDTTornado WarningRAHChatham, Durham, Orange32 min
Apr 19, 4:15 PM EDTSevere Thunderstorm WarningRAHPerson45 min
Apr 19, 4:16 PM EDTSevere Thunderstorm WarningRAHHoke29 min
Apr 19, 4:18 PM EDTSevere Thunderstorm WarningRAHGuilford57 min
Apr 19, 4:18 PM EDTTornado WarningRAHPerson8 min
Apr 19, 4:26 PM EDTTornado WarningRAHDurham, Orange, Person34 min
Apr 19, 4:31 PM EDTSevere Thunderstorm WarningRAHChatham, Cumberland, Harnett, Hoke, Johnston, Lee and 4 more59 min
Apr 19, 4:37 PM EDTTornado WarningRAHGranville, Person23 min
Apr 19, 4:39 PM EDTTornado WarningRAHHarnett36 min
Apr 19, 4:45 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange, Wake60 min
Apr 19, 4:47 PM EDTSpecial Weather StatementRAHHalifax58 min
Apr 19, 4:50 PM EDTTornado WarningRAHOrange25 min
Apr 19, 4:52 PM EDTTornado WarningRAHDurham, Granville, Orange, Person53 min
Apr 19, 5:02 PM EDTTornado WarningRAHEdgecombe, Halifax28 min
Apr 19, 5:20 PM EDTTornado WarningRAHJohnston25 min
Apr 19, 5:27 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Johnston, Nash, Sampson, Vance and 3 more63 min
Apr 19, 5:44 PM EDTTornado WarningRAHGranville, Vance, Warren31 min
Apr 19, 6:00 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren75 min
Apr 19, 6:05 PM EDTTornado WarningRAHFranklin, Halifax, Nash, Warren40 min
Apr 19, 6:10 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash35 min

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.